# SDR CALA9700524

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE NACELLE UPPER RT SKIRT PANEL WAS FOUND BENT AND TORN WITH A 6.5 CRACK.  THE DAMAGED AREA WAS TRIMMED OUT, DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 54-20-00 AND 51-31-01.
